# SDR FDEA2018082790040

- Difficulty date: January 9, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 68,598 hours, 16,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limit Switch
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE L1 DOOR WILL NOT OPEN ELECTRICALLY.    R & R LT FWD DOOR UP LIMIT SWITCH S1-592.  PERFORMED A LT FWD DOOR OPS TEST, TESTED OK IAW AMM 52-11-02-5. OK FOR SERVICE.
